# SDR AALA201812189011

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 71,247 hours, 8,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT NEAR THE FORWARD GALLEY CLOSET WAS DAMAGED.  REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED GOOD.
